# SDR NACA2025040800006

- Difficulty date: April 8, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT LH WING UPPER SKIN UPPER SURFACE BETWEEN WS.372 AND WS.374 , BETWEEN S-11 AND S-12 AREA .  CORROSION WAS FOUND AT LH WING UPPER SKIN UPPER SURFACE BETWEEN WS.409.5 AND WS.412 , S-13 AREA .  CORROSION WAS FOUND AT LH WING UPPER SKIN UPPER SURFACE BETWEEN WS.497 AND WS.500 , S-11 AREA .  CORROSION WAS FOUND AT LH WING UPPER SKIN UPPER SURFACE BETWEEN WS.485.5 AND WS.488.5 , BETWEEN S-9 AND S-10 AREA.  REMOVED CORROSION LEVEL 2 AT LH WING UPPER SKIN SURFACE AND REMAINING THICKNESS IS WITHIN LIMITS. AREA CLEAN AND PROTECIVE. PER: EO 737-57-0051 PME NO: 004693.
